# SDR SWIA201439289

- Difficulty date: August 24, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 20,994 hours, 19,879 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAILED AT 20, RETURN TO FIELD.  RAN QRH.    RESET FLAPS IAW FIM.  RAN FLAPS FIVE FULL CYCLES. OK TO CONTINUE IN SERVICE FOR 10 FLIGHT CYCLES IAW AD.
